Absolute Difference of Square Sum and Sum Mean Prime Labeling of Some Snake Graphs
Call of Papers for Current Volume ********************OnLine Paper Submission for Current Volume

Volume & Issue no: Volume 7, Issue 3, May - June 2018

____________________________________________________________________________________________________

Title:
Absolute Difference of Square Sum and Sum Mean Prime Labeling of Some Snake Graphs
Author Name:
Sunoj B S, Mathew Varkey T K
Abstract:
Abstract: Absolute difference of square sum and sum mean prime labeling of a graph is the labeling of the vertices with {1,2---,p} and the edges with absolute difference of the mean of the squares of the labels of the incident vertices and the sum of the labels of the incident vertices.The greatest common incidence number of a vertex (gcin) of degree greater than one is defined as the greatest common divisor of the labels of the incident edges. If the gcin of each vertex of degree greater than one is one, then the graph admits absolute difference of square sum and sum mean prime labeling. Here we investigate some snake related graphs for absolute difference of square sum and sum mean prime labeling. Keywords: Graph labeling, square sum, prime labeling, prime graphs, snake graphs.
Cite this article:
Sunoj B S, Mathew Varkey T K , " Absolute Difference of Square Sum and Sum Mean Prime Labeling of Some Snake Graphs" , International Journal of Emerging Trends & Technology in Computer Science (IJETTCS) , Volume 7, Issue 3, May - June 2018 , pp. 001-003 , ISSN 2278-6856.
Full Text [PDF]                           Back to Current Issue

NOTE: Authors note that paper cannot be withdrawn at any condition once it is accepted. The Team of IJETTCS advise you, do not submit same article to the multiple journals simultaneously. This may create a problem for you. Please wait for review report which will take maximum 01 to 02 week. 

 

Contact us


International Journal of Emerging Trends & Technology in Computer Science (IJETTCS)
ISSN 2278-6856
Frequency : 6 Issues/Year


E-mail: editor@ijettcs.org